# SDR AALA20091215AFW01

- Difficulty date: December 10, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 84,537 hours, 17,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION WAS FOUND ON THE AFT CARGO STATION 1263 FRAME INNER CHORD VERTICAL AFT SURFACE AT APPROXIMATELY RIGHT BUTTLINE 16.  REMOVED CORROSION, ACCOMPLISHED SURFACE AND OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS.  FABRICATED REPAIR ANGLE AND INSTALLED REPAIR ANGLE PER EA B767-53-008296.
